Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 276, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 1, 2014, 11:15 PM CDT for Kay County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2014, 11:15 PM CDT (04:15 UTC)
- Expired
- Oct 2, 2014, 12:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kay County, OK
The radar
The Vance AFB radar (KVNX), 88 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1781 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 9:40 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 1, 9:40 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 940 PM CDT WED OCT 1 2014 .UPDATE... UPDATED POPS FOR THIS EVENING AND OVERNIGHT WITH NUMEROUS SHOWERS AND STORMS EXPECTED NEAR AND JUST EAST OF RETREATING DRYLINE. HIGHEST POPS WILL BE WEST OF INTERSTATE-44. A FEW OF THE STORMS WILL LIKELY REACH SEVERE LEVELS WITH HAIL AT LEAST HALF-DOLLAR IN SIZE AN BRIEFLY LARGER AND MARGINAL WIND THREAT. STORMS SHOULD CONTINUE THROUGH THE NIGHT AND PROGRESS NORTHWARD. && .PREV DISCUSSION... /ISSUED 632 PM CDT WED OCT 1 2014/ AVIATION... THE FIRST PART OF THE TAF PERIOD WILL FEATURE VFR CONDITIONS. SOME ISOLATED TSRA MAY DEVELOP IN THE 06Z TO 12Z TIMEFRAME...BUT CONFIDENCE IS RATHER LOW. A STRONG UPPER LEVEL STORM AND SURGING COLD FRONT WILL MOVE FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND THROUGH THE AFTERNOON HOURS THURSDAY. A LINE OF STORMS IS LIKELY TO DEVELOP ALONG THIS FRONT...POSSIBLY AFFECTING TAF SITES FROM KSPS/KLAW NORTHEAST TO KOKC AND KPNC. WILL MAINTAIN PROB30S FOR POTENTIAL TSRA AND ASSOCIATED REDUCTION TO VSBYS. PRIMARILY VFR CONDITIONS SHOULD RETURN TO ALL TERMINALS SOMETIME AFTER 21Z. PREV DISCUSSION... /ISSUED 301 PM CDT WED OCT 1 2014/ DISCUSSION... PRIMARY FORECAST CONCERN REMAINS FOCUSED SQUARELY ON ONGOING THUNDERSTORMS AND DEVELOPMENT OVERNIGHT THROUGH THURSDAY. CURRENTLY... A LINE OF CU AND ISOLATED SHOWERS/THUNDER CONTINUE TO DEVELOP ALONG A NARROW CORRIDOR OF INSTABILITY/LIFT FROM CENTRAL THROUGH NERN OK. THIS BOUNDARY IS VISIBLY ON WV... SIMILAR TO A PRE- FRONTAL TROUGH... ASSOCIATED WITH A 310K ISENTROPIC RESPONSE. GIVEN CAPE VALUES OF 2000-3000 J/KG AND 0-6KM SHEAR OF 30-40KTS ACROSS CENTRAL OKLAHOMA... ANY UPDRAFTS THAT DEVELOP THIS AFTN WILL HAVE THE POTENTIAL FOR BEING STRONG TO SEVERE. HOWEVER... THE BETTER POTENTIAL EXISTS IN FAR N/NE OKLAHOMA AND ACROSS ERN KS/WRN MO THIS AFTN/EVENING... WHERE ONGOING CONVECTION REMAINS SUPPORTED BY A BETTER LL MOISTURE/SHEAR ENVIRONMENT. FOR CENTRAL OK... HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS TO 60 MPH WILL BE THE PRIMARY CONCERNS. TORNADO POTENTIAL REMAINS LOW ACROSS CENTRAL AND SOUTHERN OK... WITH THE BETTER CHANCES ALONG THE NERN OK/KS BORDER AND SERN KS... WHERE THE BETTER LL SHEAR ENVIRONMENT EXISTS... WITH 0-1KM SRH VALUES INCREASING THIS AFTN TO NEAR 300 M2/S2. OVERNIGHT... THE LARGER WRN TROUGH WILL DIG ACROSS THE ROCKIES FORCING A PRE-FRONTAL TROUGH ACROSS THE SRN PLAINS. SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE ALONG THIS BOUNDARY OVERNIGHT... TIMING/LOCATION OF ACTIVITY REMAINS A CHALLENGE... AS ISOLATED TO SCATTERED CONVECTION IS EXPECTED INITIALLY. BETTER CHANCES FOR PRECIP WILL INCREASE LATE TONIGHT/EARLY THU MORNING AS THE PRIMARY FRONT FINALLY PUSHES IN FROM THE NW. PRECIP CHANCES WILL EXIT TO THE EAST THROUGH THE LATE MORNING/AFTN. OVERALL... CONTINUE TO CARRY SLGT TO CHC POPS ACROSS NWRN AND CENTRAL/SRN OK... WITH BETTER CHANCES ACROSS NORTH CENTRAL AND EASTERN OK. BEHIND THE FRONT... GUSTY NORTH WINDS WILL USHER IN MORE FALL LIKE WEATHER... WITH HIGHS TMRW IN THE 70S ACROSS NWRN OK TO THE MID 80S IN CENTRAL OK TO THE UPPER 80S ACROSS TEXOMA. EXPECT TEMPS TO TOP OUT IN THE 70S ON FRIDAY. FOR THE WEEKEND... TEMPS WILL REBOUND AS UPPER LEVEL RIDGING CONTINUES TO BUILD OVER THE WESTERN CONUS. HIGHS WILL BE BACK IN THE 80S BY SUNDAY... CONTINUING TO CLIMB WELL ABOVE AVG INTO EARLY NEXT WEEK AS S/SW FLOW CONTINUES TO PERSIST. WITH H850 TEMPS IN THE UPPER TEENS/LOWER 20S BY WED... HIGHS WILL MIX OUT INTO THE UPPER 80S ACROSS OK TO THE LOWER 90S ACROSS TEXOMA. JTK && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 83 53 72 / 40 40 10 0 HOBART OK 67 81 52 74 / 40 10 0 0 WICHITA FALLS TX 73 88 56 79 / 50 30 10 0 GAGE OK 57 73 45 71 / 20 30 0 0 PONCA CITY OK 68 78 51 69 / 60 50 10 0 DURANT OK 71 89 57 78 / 20 50 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/84
Hazardous weather outlook, Oct 1, 7:30 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 730 PM CDT WED OCT 1 2014 OKZ004>048-050>052-TXZ083>090-021715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 730 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE WILL BE A CHANCE FOR SCATTERED STORM DEVELOPMENT THIS EVENING AND OVERNIGHT ACROSS AREAS STRETCHING FROM NORTH-CENTRAL OKLAHOMA...SOUTH AND SOUTHWEST TOWARD AND JUST WEST OF THE OKLAHOMA CITY METRO...DOWN TO WESTERN NORTH TEXAS. A LOW LEVEL JET WILL INTENSIFY AND INTERACT WITH A RETREATING DRYLINE. IF STORMS DO OCCUR...INSTABILITY AND SHEAR WILL BE SUFFICIENT FOR ISOLATED SEVERE STORMS CAPABLE OF PRODUCING HAIL AROUND THE SIZE OF HALF-DOLLARS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... ALTHOUGH THERE COULD BE A FEW MARGINALLY SEVERE STORMS TONIGHT...ORGANIZED SPOTTER GROUP ACTIVATION SHOULD NOT BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... STORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING ACROSS PARTS OF CENTRAL AND EASTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FEW STRONG STORMS WILL BE POSSIBLE THURSDAY MORNING. THERE IS A RISK OF SEVERE STORMS THURSDAY AFTERNOON...ALONG AND EAST OF A COLD FRONT. THIS AREA IS GENERALLY SOUTH AND EAST OF A LINE EXTENDING FROM STILLWATER AND OKLAHOMA CITY...TO DUNCAN AND HENRIETTA TEXAS. GOLFBALL SIZE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. THE STORMS WILL MOVE QUICKLY EAST THROUGH THURSDAY EVENING...TAKING THE SEVERE WEATHER THREAT WITH THEM. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Oct 1, 10:09 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 3 W GRANDFIELD 34.23N 98.74W
10/01/2014 M56 MPH TILLMAN OK MESONET
&&
MAHALESpecial weather statement, Oct 1, 10:13 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1013 PM CDT WED OCT 1 2014 OKZ035-037-038-020400- KIOWA OK-TILLMAN OK-COMANCHE OK- 1013 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA...CENTRAL TILLMAN AND WEST CENTRAL COMANCHE COUNTIES UNTIL 1100 PM CDT... AT 1012 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF FREDERICK...MOVING NORTH AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3422 9898 3429 9918 3473 9897 3462 9862 TIME...MOT...LOC 0312Z 200DEG 34KT 3433 9905 MAHALE
Special weather statement, Oct 1, 10:31 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1031 PM CDT WED OCT 1 2014 OKZ023-024-027-020400- CADDO OK-GRADY OK-CANADIAN OK- 1031 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CADDO...NORTHWESTERN GRADY AND WESTERN CANADIAN COUNTIES UNTIL 1100 PM CDT... AT 1029 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BINGER... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3521 9834 3536 9846 3566 9801 3543 9783 TIME...MOT...LOC 0329Z 236DEG 36KT 3534 9833 MAHALE
Special weather statement, Oct 1, 10:59 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1059 PM CDT WED OCT 1 2014 OKZ023-024-027-020430- CADDO OK-GRADY OK-CANADIAN OK- 1059 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CADDO...NORTHWESTERN GRADY AND SOUTHWESTERN CANADIAN COUNTIES UNTIL 1130 PM CDT... AT 1056 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BINGER... MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3522 9831 3536 9844 3562 9805 3539 9787 TIME...MOT...LOC 0356Z 237DEG 31KT 3532 9832 MAHALE
Special weather statement, Oct 1, 11:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1102 PM CDT WED OCT 1 2014 OKZ036-037-TXZ083-085-020430- TILLMAN OK-JACKSON OK-WILBARGER TX-HARDEMAN TX- 1102 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TILLMAN... SOUTHEASTERN JACKSON...NORTHWESTERN WILBARGER AND EAST CENTRAL HARDEMAN COUNTIES UNTIL 1130 PM CDT... AT 1101 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ODELL... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ALTUS...OLUSTEE...ELMER...ODELL...HUMPHREYS AND HESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3425 9941 3434 9960 3471 9940 3457 9911 TIME...MOT...LOC 0401Z 210DEG 28KT 3436 9946 MAHALE
Special weather statement, Oct 1, 11:09 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1109 PM CDT WED OCT 1 2014 OKZ007-008-020445- GRANT OK-KAY OK- 1109 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT AND WESTERN KAY COUNTIES UNTIL 1145 PM CDT... AT 1107 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF TONKAWA...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 TO 50 MPH... LOCATIONS IMPACTED INCLUDE... BLACKWELL...TONKAWA...NEWKIRK...LAMONT...BRAMAN...DEER CREEK... NARDIN...CHILOCCO AND PECKHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3700 9692 3663 9730 3662 9775 3700 9758 TIME...MOT...LOC 0407Z 209DEG 28KT 3672 9741 MAHALE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 9:26 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| Oct 1, 9:36 PM CDT | Special Weather Statement | OUN | Tillman | 24 min |
| Oct 1, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| Oct 1, 9:45 PM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Oct 1, 9:49 PM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| Oct 1, 10:03 PM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| Oct 1, 10:13 PM CDT | Special Weather Statement | OUN | Tillman | 47 min |
| Oct 1, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 15 min |
| Oct 1, 10:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| Oct 1, 10:59 PM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Oct 1, 11:02 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Oct 1, 11:09 PM CDT | Special Weather Statement | OUN | Kay | 36 min |
| Oct 1, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Oct 1, 11:57 PM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| Oct 2, 12:01 AM CDT | Special Weather Statement | OUN | Kay | 29 min |
| Oct 2, 12:17 AM CDT | Special Weather Statement | OUN | McClain | 28 min |
| Oct 2, 12:30 AM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Oct 2, 12:49 AM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Oct 2, 1:17 AM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| Oct 2, 1:55 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Oct 2, 1:56 AM CDT | Special Weather Statement | OUN | Grady | 34 min |
| Oct 2, 2:16 AM CDT | Special Weather Statement | OUN | Cleveland | 29 min |
| Oct 2, 2:30 AM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Oct 2, 2:55 AM CDT | Special Weather Statement | OUN | Lincoln | 35 min |
| Oct 2, 3:25 AM CDT | Special Weather Statement | OUN | Payne | 20 min |
| Oct 2, 3:39 AM CDT | Special Weather Statement | OUN | Lincoln | 36 min |
| Oct 2, 9:32 AM CDT | Special Weather Statement | OUN | Seminole | 13 min |
| Oct 2, 9:36 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Oct 2, 9:44 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 36 min |
| Oct 2, 9:58 AM CDT | Special Weather Statement | OUN | Cleveland | 32 min |
| Oct 2, 10:12 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 19 min |
| Oct 2, 10:14 AM CDT | Special Weather Statement | OUN | Carter, Murray | 31 min |
| Oct 2, 10:45 AM CDT | Special Weather Statement | OUN | Pontotoc | 45 min |
| Oct 2, 11:15 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 45 min |
| Oct 2, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 45 min |
| Oct 2, 2:01 PM CDT | Special Weather Statement | OUN | Hughes | 29 min |
| Oct 2, 2:06 PM CDT | Special Weather Statement | OUN | Marshall | 24 min |
| Oct 2, 2:28 PM CDT | Special Weather Statement | OUN | Johnston, Marshall | 32 min |
| Oct 2, 2:30 PM CDT | Special Weather Statement | OUN | Atoka | 30 min |
| Oct 2, 2:34 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 41 min |
| Oct 2, 2:51 PM CDT | Special Weather Statement | OUN | Bryan | 24 min |
| Oct 2, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Love, Marshall | 48 min |
| Oct 2, 3:04 PM CDT | Special Weather Statement | OUN | Coal | 26 min |
| Oct 2, 3:08 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 52 min |
| Oct 2, 3:14 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 46 min |
| Oct 2, 3:31 PM CDT | Special Weather Statement | OUN | Hughes | 29 min |
| Oct 2, 3:47 PM CDT | Special Weather Statement | OUN | Johnston | 28 min |
| Oct 2, 3:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 39 min |
| Oct 2, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 16 min |
| Oct 2, 3:54 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 33 min |
| Oct 2, 4:07 PM CDT | Special Weather Statement | OUN | Johnston | 23 min |
| Oct 1, 9:16 PM CDT | Special Weather Statement | OUN | Wilbarger | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.